A Caltech Library Service

On the extension of thermodynamics to general relativity

Tolman, Richard C. (1928) On the extension of thermodynamics to general relativity. Proceedings of the National Academy of Sciences of the United States of America, 14 (3). pp. 268-272. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


Introduction. The recent interesting article of Lenz(1) on the equilibrium between radiation and matter in Einstein's closed universe makes it desirable to investigate the proper method of extending the ordinary principles of thermodynamics so as to make them hold for considerations in curved space-time where the methods of general relativity must be employed.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1928 by the National Academy of Sciences. Communicated January 3, 1928.
Issue or Number:3
Record Number:CaltechAUTHORS:TOLpnas28d
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4353
Deposited By: Tony Diaz
Deposited On:21 Aug 2006
Last Modified:02 Oct 2019 23:12

Repository Staff Only: item control page